Главная    Ex Libris    Книги    Журналы    Статьи    Серии    Каталог    Wanted    Загрузка    ХудЛит    Справка    Поиск по индексам    Поиск    Форум   
blank
blank
Поиск по указателям

blank
blank
blank
Красота
blank
Grimm U., Baake M. — Nonperiodic lsing Quantum Chains and Conformal Invariance
Grimm U., Baake M. — Nonperiodic lsing Quantum Chains and Conformal Invariance

Читать книгу
бесплатно

Скачать книгу с нашего сайта нельзя

Обсудите книгу на научном форуме



Нашли опечатку?
Выделите ее мышкой и нажмите Ctrl+Enter


Название: Nonperiodic lsing Quantum Chains and Conformal Invariance

Авторы: Grimm U., Baake M.

Аннотация:

Journal of Statistical Physics, Vol. 74, Nos. 5/6, 1994. p. 1233-1245.
In a recent paper, Luck investigated the critical behavior of one-dimensional lsing quantum chains with coupling constants modulated according to general nonperiodic sequences. In this note, we take a closer look at the case where the sequences are obtained from (two-letter) substitution rules and at the consequences of Luck's results at criticality. They imply that only for a certain class of substitution rules is the long-distance behavior still described by the c = 1/2 conformal field theory of a free Majorana fermion as for the periodic lsing quantum chain, whereas the general case does not lead to a conformally invariant scaling limit.


Язык: en

Рубрика: Физика/

Тип: Статья

Статус предметного указателя: Неизвестно

ed2k: ed2k stats

Год издания: 1994

Количество страниц: 13

Добавлена в каталог: 03.11.2013

Операции: Положить на полку | Скопировать ссылку для форума | Скопировать ID
blank
Предметный указатель
blank
Реклама
blank
blank
HR
@Mail.ru
       © Электронная библиотека попечительского совета мехмата МГУ, 2004-2017
Электронная библиотека мехмата МГУ | Valid HTML 4.01! | Valid CSS! О проекте